I had a fairly substantial moon face when I was on 40mg. I didn't see it disappear until I got to about 8mg. Like the others have said, it does take time, even on the lower doses for the moon face to go away or get better. I'm on 7.5mg right now and I've noticed a huge difference in how I look. I"m also at a dose that is letting me lose some weight. I'm down 15 pounds!
This is a hard time and it's not fun to go through. But if you stick it out and do a very slow taper, your body will appreciate it, and with any luck you won't need those high doses again!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums